Alert archive / Texas / River Flood Warnings in 2017
River Flood Warning 57, NWS Shreveport, LA
NWS Shreveport, LA issued this river flood warning at Jun 4, 2017, 12:56 PM CDT for Sabine County, San Augustine County, Texas. It was in force for 25 hr.
The area
The counties it named.
The facts
- Issued
- Jun 4, 2017, 12:56 PM CDT (17:56 UTC)
- Expired
- Jun 5, 2017, 2:23 PM CDT
- In force
- 25 hr
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Sabine County, TX, San Augustine County, TX
The radar
The Ft Polk radar (KPOE), 101 km from the middle of the area, began a volume at 17:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Ayish Bayou near San Augustine (AYIT2). The gauge peaked at 14.44 ft at Jun 4, 2017, 12:00 PM CDT.
- Action stage
- 11.5 ft
- Minor stage
- 12 ft
- Moderate stage
- 16 ft
- Major stage
- 17 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 08039100, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this river flood warning went out at Jun 4, 12:52 PM CDT, 4 minutes earlier.
Area forecast discussion, Jun 4, 12:52 PM CDT, 4 minutes before
Area Forecast Discussion National Weather Service Shreveport LA 1252 PM CDT Sun Jun 4 2017 .AVIATION... Showers and thunderstorms to persist through 05/02Z across area terminals. Light rain possible across ELD/MLU through the evening hours. MVFR ceilings this afternoon to become VFR by 05/02Z, becoming MVFR again after 05/06Z. Could see IFR ceilings by 05/12Z gradaully lifting during the morning hours Monday. Otherwise, light winds to prevail across area terminals becoming south at 4 to 6 knots on Monday and switching to the northwest across TYR by 05/18Z. /05/ && .PREV DISCUSSION... /issued 1122 AM CDT Sun Jun 4 2017/ DISCUSSION... MCS containing extremely heavy rain moved east across se TX and into centra/south LA. Northern edge of MCS will clip se cwa and placed that area in 80 pops with heavy rain, tapering to 50 pops over portions of ne TX where scattered convection beginning to redevelop. Although some locations near heavy rain may struggle to reach 80 degrees, believe that majority of area will see readings reach the lower 80s./07/ && .PRELIMINARY POINT TEMPS/POPS... SHV 70 85 70 86 / 50 60 40 20 MLU 70 84 70 84 / 50 60 50 40 DEQ 68 84 67 87 / 50 60 20 10 TXK 69 84 68 87 / 50 60 20 10 ELD 69 84 68 86 / 50 60 40 20 TYR 70 84 69 87 / 50 60 30 20 GGG 70 84 69 87 / 50 60 30 20 LFK 71 85 71 87 / 50 60 30 40 && .SHV WATCHES/WARNINGS/ADVISORIES... AR...None. LA...None. OK...None. TX...None. && 05/07
Hazardous weather outlook, Jun 4, 11:51 AM CDT, 1 hour 5 minutes before
Hazardous Weather Outlook National Weather Service Shreveport LA 1151 AM CDT Sun Jun 4 2017 ARZ050-051-059>061-070>073-LAZ001>004-010>012-OKZ077-TXZ096-097- 108>112-124>126-136>138-149>153-165>167-051700- Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette- Columbia-Union-Caddo-Bossier-Webster-Claiborne-De Soto-Red River- Bienville-McCurtain-Bowie-Franklin-Titus-Camp-Morris-Cass-Wood- Upshur-Marion-Smith-Gregg-Harrison-Cherokee-Rusk-Panola- Nacogdoches-Shelby-Angelina-San Augustine-Sabine- 1151 AM CDT Sun Jun 4 2017 This Hazardous Weather Outlook is for portions of south central Arkansas, southwest Arkansas, northwest Louisiana, southeast Oklahoma, east Texas and northeast Texas. .DAY ONE...This Afternoon and Tonight... Scattered to numerous showers and thunderstorms can be expected this afternoon and into the evening once again as an upper level low pressure system trough expands farther east across the region. Some of these stronger storms will be capable of producing periods of brief heavy rainfall, gusty winds, and frequent lightning. However, no organized threat of severe weather is expected at this time. .DAYS TWO THROUGH SEVEN...Monday through Saturday... This unsettled weather pattern will continue through early next week as the upper level trough slowly shifts eastward across the region on Monday. Scattered to numerous thunderstorms will remain likely through Monday as the upper trough orients itself directly across the Ark-La-Tex region. Additionally, a weak cold front will be shifting south into the region on Monday night through Tuesday with the threat of thunderstorms finally ending Tuesday night as the front shifts south toward the coast. Although stronger storms will still be possible, no organized threat of severe weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Activation of emergency management personnel, amateur radio operators and storm spotters will not be needed through tonight. LAZ005-006-013-014-017>022-051700- Lincoln-Union-Jackson-Ouachita-Sabine-Natchitoches-Winn-Grant- Caldwell-La Salle- 1151 AM CDT Sun Jun 4 2017 This Hazardous Weather Outlook is for portions of north central Louisiana and northwest Louisiana. .DAY ONE...This Afternoon and Tonight... Numerous showers and thunderstorms can be expected once again this afternoon and evening as an upper level low expands farther east across the region. Some of these stronger storms will be capable of producing periods of excessively heavy rainfall, gusty winds, and frequent lightning. Brief periods of street and low lying area flooding are possible. However, no organized threat of severe weather is expected at this time. .DAYS TWO THROUGH SEVEN...Monday through Saturday... This unsettled weather pattern will continue through early next week as the upper level trough slowly shifts eastward across the region on Monday. Scattered to numerous thunderstorms will remain likely through Monday as the upper trough orients itself directly across the Ark-La-Tex region. Additionally, a weak cold front will be shifting south into the region on Monday night through Tuesday with the threat of thunderstorms finally ending Tuesday night as the front shifts south toward the coast. Although stronger storms will still be possible, no organized threat of severe weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Activation of emergency management personnel, amateur radio operators and storm spotters will not be needed through tonight. 07
In the hours before
Local storm report, Jun 4, 11:28 AM CDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1128 AM CDT SUN JUN 4 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 AM FLASH FLOOD 4 E AVERY 33.54N 94.71W
06/04/2017 BOWIE TX LAW ENFORCEMENT
TEXARKANA DPS REPORTS OVER A FOOT OF WATER
ON HWY 82, JUST WEST OF COUNTY ROAD 3319.
&&
20The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 3, 7:48 PM CDT | Areal Flood Advisory | SHV | Angelina, Cherokee, Nacogdoches | 117 min |
| Jun 3, 8:24 PM CDT | Flash Flood Warning | SHV | Angelina, Cherokee, Nacogdoches | 2 hr |
| Jun 3, 9:35 PM CDT | Special Weather Statement | SHV | Angelina | 55 min |
| Jun 3, 9:58 PM CDT | Special Weather Statement | SHV | San Augustine | 47 min |
| Jun 3, 10:46 PM CDT | Areal Flood Advisory | SHV | Nacogdoches, Sabine, San Augustine, Shelby | 119 min |
| Jun 4, 9:14 AM CDT | Flash Flood Warning | SHV | Bowie, Red River | 3 hr |
| Jun 4, 12:55 PM CDT | River Flood Warning | SHV | Nacogdoches, Rusk, San Augustine, Shelby | 5 days |
| Jun 4, 12:57 PM CDT | River Flood Warning | SHV | Anderson, Cherokee, Houston | 10 days |
| Jun 4, 1:37 PM CDT | Areal Flood Advisory | SHV | Bowie | 3 hr |
| Jun 4, 1:48 PM CDT | Areal Flood Advisory | SHV | Red River | 3 hr |
| Jun 4, 2:06 PM CDT | Flash Flood Warning | SHV | Red River | 3 hr |
| Jun 4, 2:23 PM CDT | Areal Flood Advisory | SHV | Camp, Franklin, Titus, Upshur, Wood | 3 hr |
| Jun 4, 3:28 PM CDT | Flash Flood Warning | SHV | Smith, Wood | 3 hr |
| Jun 4, 5:26 PM CDT | River Flood Warning | SHV | Gregg | 60 hr |
| Jun 4, 6:31 PM CDT | Flash Flood Warning | SHV | Gregg, Harrison, Rusk, Smith, Upshur | 5 hr |
| Jun 3, 7:09 PM CDT | Areal Flood Advisory | SHV | Bossier, Caddo, De Soto | 2 hr |
| Jun 3, 7:33 PM CDT | Special Weather Statement | SHV | De Soto | 42 min |
| Jun 3, 8:38 PM CDT | Flash Flood Warning | SHV | Claiborne, Union | 4 hr |
| Jun 4, 12:57 PM CDT | River Flood Warning | SHV | Webster | 63 hr |
Nearby
River Flood Warnings in Texas, 2017Every river flood warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.